Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 352, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 5, 2009, 4:14 PM CDT for Anderson County, Freestone County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2009, 4:14 PM CDT (21:14 UTC)
- Expired
- Jul 5, 2009, 5:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Anderson County, TX, Freestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 160 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:41 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 5, 3:41 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 341 PM CDT SUN JUL 5 2009 .DISCUSSION... THE OUTFLOW BOUNDARY/COLD FRONT EXTENDS SOUTHEAST OF A SULPHUR SPRINGS...WACO...LLANO LINE AS OF 20Z. THIS BOUNDARY WILL CONTINUE TO MOVE SOUTHEAST MOVING THROUGH ALMOST ALL OF NORTH TEXAS THIS EVENING BEFORE STALLING JUST TO THE SOUTH OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST OF TODAY HAVE BEEN ALONG AND NORTH OF I-20...HOWEVER...SOME STORMS HAVE BEEN DEVELOPING DURING THE LAST COUPLE OF HOURS ALONG AND SOUTHEAST OF THE BOUNDARY. A FEW OF THESE STORMS MAY PRODUCE SOME WIND GUSTS OVER 50 MPH THROUGH SUNSET. WITH NORTHWESTERLY FLOW ALOFT AND THE FRONTAL BOUNDARY HANGING IN AROUND THE SOUTH...WE WILL CONTINUE TO SEE A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH TUESDAY. ANOTHER SHORTWAVE IS EXPECTED TO SLIDE ACROSS WEDNESDAY BEFORE THE UPPER RIDGE BUILDS BACK IN. FOR NOW HAVE JUST PLACED 10 PERCENT POPS WITH NO MENTION OF THUNDERSTORMS. TEMPERATURES WILL START TO WARM UP FROM MIDWEEK INTO THE WEEKEND WITH HIGHS CLIMBING BACK INTO THE MID 90S TO 103 DEGREES. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 92 73 96 76 / 40 20 20 20 10 WACO, TX 75 91 72 97 74 / 50 30 20 20 10 PARIS, TX 68 89 69 94 72 / 30 10 10 10 10 DENTON, TX 70 91 68 95 73 / 30 20 10 10 10 MCKINNEY, TX 69 91 69 96 72 / 30 20 10 10 10 DALLAS, TX 73 92 75 96 76 / 40 20 20 20 10 TERRELL, TX 73 91 70 95 74 / 40 20 20 20 10 CORSICANA, TX 74 91 72 94 74 / 50 20 20 20 10 TEMPLE, TX 74 91 71 96 74 / 50 30 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jul 5, 3:05 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 305 PM CDT SUN JUL 5 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 305 PM CDT SUN JUL 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THROUGH TONIGHT ACROSS ALL OF NORTH TEXAS BUT THE BEST CHANCE FOR THUNDERSTORMS WILL BE SOUTH OF INTERSTATE 20. THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF INTERSTATE 20 WITH A MAIN THREAT FOR DAMAGING WINDS. ACROSS ALL OF THE REGION...LOCALIZED FLOODING WILL BE POSSIBLE UNDER THE HEAVIEST RAIN ACTIVITY DUE TO THE SLOW MOVEMENT OF THE STORMS AND POSSIBLE TRAINING OF STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A CHANCE FOR THUNDERSTORMS CONTINUES MONDAY THROUGH TUESDAY MAINLY ALONG AND SOUTH OF INTERSTATE 20. A SLIGHT CHANCE FOR THUNDERSTORMS RETURNS ON SATURDAY IN THE SOUTHEASTERN COUNTIES OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THE EVENING SOUTH OF INTERSTATE 20. 82/JLD
In the hours before
Special weather statement, Jul 5, 3:48 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT SUN JUL 5 2009
TXZ135-146-052115-
HENDERSON TX-NAVARRO TX-
348 PM CDT SUN JUL 5 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN NAVARRO COUNTY
WESTERN HENDERSON COUNTY
AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF CORSICANA...MOVING EAST AT 15
MPH. THIS STORM WAS LOCATED JUST WEST OF KERENS.
CITIES IN THE PATH OF THIS STORM INCLUDE KERENS AND TRINIDAD.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3210 9584 3203 9590 3202 9605 3188 9633
3188 9636 3227 9628
TIME...MOT...LOC 2048Z 290DEG 12KT 3210 9624
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 3:48 PM CDT | Special Weather Statement | FWD | Henderson | 27 min |
| Jul 5, 3:52 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 53 min |
| Jul 5, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 43 min |
| Jul 5, 4:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.